Publications

Published papers and papers in press

  1. Schweinberger, M. and Stewart, J. Concentration and consistency results for canonical and curved exponential-family models of random graphs. Annals of Statistics, to appear (2019+). [PDF]
  2. Schweinberger, M., Krivitsky, P., Butts, C., T., and Stewart, J. Exponential-family models of random graphs: Inference in finite-, super-, and infinite-population scenarios. Statistical Science, to appear (2019+). [PDF]
  3. Stewart, J., Schweinberger, M., Morris, M., and Bojanowski, M. Multilevel network data facilitate statistical inference for curved ergms with geometrically weighted terms. Social Networks, 59 (2019), 98-119. [PDF]
  4. Campbell, I. M., Stewart, J. R., James, R. A., Lupski, J. R., Stankiewicz, P., Olofsson, P., and Shaw, C. A. Parent of origin, mosaicism, and recurrence risk: Probabilistic modeling explains the broken symmetry of transmission genetics. The American Journal of Human Genetics, 95 (4) (2014), 345-359. [PDF]

Papers in preparation

  1. Stewart, J. and Schweinberger, M. Generalized β-models with dependent edges and parameter vectors of increasing dimension, in preparation (2019+).
  2. Fujimoto, K., Stewart, J., Westherim, J., Brauchle, N., Hallmark, C., Benbow, N., D'Aquila, R., Schneider, J.A., Schweinberger, M. Characterizing hotspot HIV transmission networks, in preparation (2019+).